# SDR 97FDEA00875

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pitch Damper
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LANDING GEAR WOULD NOT RETRACT WITH SYSTEM 1 OR SYSTEM 2.  RETURNED TO YMX.  REPLACED PITCH DAMPER DUE TO FLUID LEAK, AS PER M/M 32-11-15, CONFIG 01, P 401 AND SERVICED AND CHARGED AS PER M/M 12-12-32, P 24.
